# SDR QXEA200501093

- Difficulty date: July 5, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 15,419 hours, 22,412 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: 305829301
- Condition: Inoperative
- Location: Nr 1 Itt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE, NR 1 ITT INDICATION FLUCTUATES ERRATICALLY.  OTHER INDICATIONS, INCLUDING FUEL FLOW ARE STABLE.  MAINTENANCE REMOVED AND REPLACED ITT PROBE AT SEVEN O'CLOCK POSITION.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
